RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 88, Issue 6  


Once More on Periodic Products of Groups and on a Problem of A. I. Maltsev
S. I. Adian
803
On Log-Convexity for Differences of Mixed Symmetric Means
M. Anwar, J. Pečarić
811
Approximation of Values of the Gauss Hypergeometric Function by Rational Fractions
M. G. Bashmakova
822
Shape-Preserving Interpolation by Cubic Splines
Yu. S. Volkov, V. V. Bogdanov, V. L. Miroshnichenko, V. T. Shevaldin
836
On Movable Singularities of Garnier Systems
R. R. Gontsov
845
An Estimate for the Sum of Legendre Symbols
E. A. Grechnikov
859
Affine Homogeneity of Indefinite Real Hypersurfaces in the Space $\mathbb{C}^3$
M. S. Danilov, A. V. Loboda
867
Solution of the Control Problem for a Linear Descriptor System with Rectangular Coefficient Matrix
S. P. Zubova
885
On the Quantitative Sharpening of a Theorem of Birch
T. Yu. Kulikova
897
Minimal Involution-Free Nongroup Reduced Twisted Subsets
A. L. Myl'nikov
902
Inheritance of Properties of Spectra
D. V. Trushin
911
On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations
N. A. Shananin
924

Brief Communications
Application of Spectral Theory to Constructing a Puzzle on the Basis of the Minesweeper Computer Game
O. N. German, E. L. Lakshtanov
935
Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube
V. P. Grishukhin, V. I. Danilov, G. A. Koshevoy
938
A Class of Exact Algebraic Localized Solutions of the Multidimensional Wave Equation
S. Yu. Dobrokhotov, S. Ya. Sekerzh-Zen'kovich
942
Some Measures on the Set of Piecewise Smooth Circle Homeomorphisms and Related Representations of the Circle Diffeomorphism Group
A. A. Dosovitskij
946
On a Multiple Trigonometric Series
O. I. Kuznetsova
950
Letter to the Editor
B. M. Vernikov
953
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019